Existence of positive solutions for systems of fractional order boundary value problems with Riemann-Liouville derivative

Abstract

In this work we establish the existence of at least three positive solutions to a system of fractional order boundary value problems by anĀ application of five functionals fixed point theorem.

Published
Aug 26, 2017
How to Cite
RAJENDRA PRASAD, Kapula et al. Existence of positive solutions for systems of fractional order boundary value problems with Riemann-Liouville derivative. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 619-629, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1362>. Date accessed: 19 oct. 2017.